# SDR CA081115001

- Difficulty date: November 12, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Aircraft time: 75,170 hours
- Engine: Allsn 501D13D
- Propeller: Allsn A6441FN606
- System (JASC): 2312 · VHF Communications System
- Part: Control Head
- Part number: G340ENI
- Condition: Contaminated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH COM BECAME TEMPORARILY UNUSABLE DUE TO WATER CONTAMINATION IN COMM CONTROL HEAD. PART REMOVED AND DRIED OUT AND FUNCTION TESTED SERV, NO FURTHER PROBLEMS.
